MathSciNet Relay Station
MathSciNet bibliographic data
MR1690995 57M20 (55S30 57N13 57N40 57Q35)
Krushkal, Vyacheslav S. Embedding obstructions and $4$-dimensional thickenings of $2$-complexes. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3683–3691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement